# SDR AALA20010801

- Difficulty date: April 17, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L1 DOOR INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRES AT L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
